# SDR HEEA079650

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 13,801 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cushion
- Part number: 412070820101
- Condition: Torn
- Location: Cockpit Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT SEAT CUSHION TORN. REPLACED WITH SERVICEBLE CUSHION ASSY.
